# SDR FDEA201311152788

- Difficulty date: November 15, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102480
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 700 S24R, FRAME INBD FLANGE DENTED.  FOUND TO BE OUT OF LIMITS IAW-SRM-53-00-07 FIG. 101.  REMOVED AND REPLACED FRAME IAW DWG 143N1024 AND SRM 51-40-02, CAT."A" MAJOR REPAIR.
